MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. REVEAL XT; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC PUERTO RICO OPERATIONS CO. REVEAL XT; DETECTOR AND ALARM, ARRHYTHMIA
Model Number 9529
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 06/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced no telemetry as the reader was repositioned multiple times.The icm remains in use.No patient complications have been reported as a result of this event.

Brand Name
REVEAL XT
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
MDR Report Key10183008
Report Number3004209178-2020-10811
Device Sequence Number3298024
Product Code DSI
UDI-Device Identifier00643169494893
UDI-Public00643169494893
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
K103764
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/23/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2019
Device Model Number9529
Device Catalogue Number9529
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/12/2020
Initial Report FDA Received Date06/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age82 YR